# SDR AALA201605269001

- Difficulty date: May 25, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 51,089 hours, 15,052 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480013
- Part serial: G1831R
- Condition: Cracked
- Location: Cockpit
- Part time: 10,275 hours, 2,898 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  DURING FLIGHT THE CAPTAIN'S NR 1 WINDOW CRACKED.  R & R WINDOW IAW AMM 56-11-01 & NR 1 WINDOW HEAT CONTROLLER IAW AMM 30-41-01.  SEE ALSO AALA 201605269013.
